Had enough!

Hey all,

Really in need of some support/advice. It's been 3 1/2 weeks since my laparoscopy where they removed a lot of endo. I'm not seeing the gyneacologist for another few months and I have to see a gastroenglosist in 6 weeks due to the disturbance I am having wit my bowel. I generally just feel like shit. I'm trying really hard to get well but I'm in constant agony, not being able to go to the toilet then going 12 times a day. My kidneys are overworking causing them to leak protein and cause a lot of back pain. I'm due on my first period post op tomorrow. I'm guessing I go through it ( I usually back to back) but I'm worried I already feel lousy. I'm also struggling with even going out. I have had issues with my skin for years and I don't know if it's the Change in hormone but my skin is grey... chin and nose are covered in spots ( which is really strange for me .. I've been on medication strong enough to never bring them back) my Dr doesn't understand how low even a tiny pimple makes me feel and with the way I'm feeling at the moment it makes it 100 times worse. I feel like this operation has just caused more hassle. I'm snapping with my loved ones because I'm in so much discomfort and using a hot water bottle for my back and belly at night to try help as not sleeping. I just want to know that I'm not being crazy or alone as I just feel so down at the moment and not in control of my bodies actions!

3 Replies

oldestnewest
  • Ok, firstly you are only a few weeks post op and are going to still feel rubbish. That is normal, as is feeling irritable and out of sorts from the anaesthetic. You sometimes feel frustrated that after all the great promises from the surgeon the endo hasn't 'disappeared' - give yourself time to heal from the surgery.

    Re. The acne I've heard free derm is good (too strone for my skin) and aloe Vera. I've been on the pill for it and had oxytetracycline which also helped. I only use lancome products on my face too which has calmed things down the last 10 yrs. For the bowel I found codeine and tramadol didn't do me any favours, so if you're on a lot of pain meds post op this could be exacerbating constipation. I use lactulose to help. Dulcolax in desperate times but it's too strong and can flip things the other way!

    Surgery is a big hassle no doubt about it. It can take 6-8 wks until you feel more like yourself - for more major surgery it's even longer! I pushed myself at 3 wks post op before and ended up in a real mess and months of pain. Don't worry about going out right now - you're supposed to be resting as much as possible so you recover well - that's normal.

  • Thank you!! Your response has really helped. Yeah I'm on the pill for skin and endo and wa son roaccutane and lymecycline. It's not right now, but I think because I've had really bad skin a little spot freaks me out! Wish it didn't. Glad that feeling irritable is normal, I try to explain it to my boyfriend that I'm not meaning to be snappy. Codeine and tramadol I had to stop for that exact reason!! Il try all your suggestions! It's nice to know I'm not going mad!

  • You're totally fine, surgery is a very emotional experience - even for wks and wks after. If you've had lots removed your body isn't going to be a happy camper for a while. Your emotions affect your hormones, which in turn affects your skin so a few breakouts aren't anything to worry about - it's all temporary. Take time to relax and look after yourself TLC time! x

You may also like...